# SDR ASAA2019062929872

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 16,321 hours, 5,211 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WE HAD A DUAL FMC FAILURE THREE TIMES (VTK/MAP) BIT IT CAME BACK EACH TIME. LOST VNAV DATA FOR GOOD THOUGH. GROUNDED - YES. ISSUE IS INTERMITTENT LT FMC, RT FMC HAD NO ISSUES. PERF FIM 34-61 TASK 836. OPENED, THEN RESET C/B A6 ON P18-2. L/H & R/H FMC OPS NML. ETOPS GND VERIFICATION TEST SUCCESSFUL.
